Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 8, Pages 951–957 (Mi zvmmf2033)  

This article is cited in 5 scientific papers (total in 5 papers)

An analysis of a difference scheme approximating a third boundary-value problem for a second-order nonlinear differential equation

V. S. Shcheglik

Minsk, Belorussia

Full text: PDF file (1552 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:8, 919–925

Bibliographic databases:
UDC: 519.632.4
MSC: Primary 65L10; Secondary 65L12, 65L20, 34B15
Received: 28.02.1996
Revised: 18.07.1996

Citation: V. S. Shcheglik, “An analysis of a difference scheme approximating a third boundary-value problem for a second-order nonlinear differential equation”, Zh. Vychisl. Mat. Mat. Fiz., 37:8 (1997), 951–957; Comput. Math. Math. Phys., 37:8 (1997), 919–925

Citation in format AMSBIB
\Bibitem{Shc97}
\by V.~S.~Shcheglik
\paper An analysis of a difference scheme approximating a third boundary-value problem for a second-order nonlinear differential equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 8
\pages 951--957
\mathnet{http://mi.mathnet.ru/zvmmf2033}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1477143}
\zmath{https://zbmath.org/?q=an:0946.65061}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 8
\pages 919--925


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2033
  • http://mi.mathnet.ru/eng/zvmmf/v37/i8/p951

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Jovanović, P. P. Matus, V. S. Shchehlik, “On accuracy of difference schemes for nonlinear parabolic equations with generalized solutions”, Comput. Math. Math. Phys., 39:10 (1999), 1611–1618  mathnet  mathscinet  zmath
    2. Jovanovich B.S., Matus P.P., Shchehlik V.S., “Finite difference schemes for nonlinear parabolic equations with weak solutions”, Dokl Akad Nauk Belarusi, 43:5 (1999), 25–29  mathscinet  isi
    3. F. V. Lubyshev, M. E. Fairuzov, “Consistent convergence rate estimates in the grid $W_{2,0}^2(\omega)$ norm for difference schemes approximating nonlinear elliptic equations with mixed derivatives and solutions from $W_{2,0}^m(\Omega)$, $3<m\leqslant4$”, Comput. Math. Math. Phys., 57:9 (2017), 1427–1452  mathnet  crossref  crossref  isi  elib  elib
    4. F. V. Lubyshev, M. E. Fairuzov, A. R. Manapova, “Tochnost raznostnykh skhem dlya nelineinykh ellipticheskikh uravnenii s neogranichennoi nelineinostyu”, Zhurnal SVMO, 19:3 (2017), 41–52  mathnet  crossref  elib
    5. Manapova A., Lubyshev F., “About Convergence of Difference Approximations For Optimization Problems Described By Elliptic Equations With Mixed Derivatives and Unbounded Nonlinearity”, AIP Conference Proceedings, 1997, eds. Ashyralyev A., Lukashov A., Sadybekov M., Amer Inst Physics, 2018, UNSP 020011-1  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:143
    Full text:68
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021